# SDR UALA2011012500411

- Difficulty date: January 24, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 42,145 hours, 11,158 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY EXIT LIGHTS FLASHING ON & OFF FROM ROW 27 TO BACK OF ACFT. VERIFIED WIRING SECURE AT ROW 35 RT SIDE TO SEAT FROM FLOOR PATH POWER SUPPLY. EMERGENCY FLOOR LIGHTING FROM ROW 27 TO 35 RT AISLE. CK OK IN OFF AND ARMED AND ON POSITIONS.
